# SDR CA080320011

- Difficulty date: March 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,059 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lock
- Part number: 350A37118322
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CRACKED MAIN ROTOR MAST LOCK.
